Wisconsin, 2015Damaging Winds in Wisconsin, July 24, 2015
July 24, 2015 · NWS MPX · 2 events in 1 county or zone
A line of thunderstorms developed during the evening of Friday, July 24th, in northwest Wisconsin. These thunderstorms drifted southeast into west central Wisconsin and become severe near Bloomer, and southeast toward Chippewa Falls and east of Eau Claire before midnight.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A line of thunderstorms developed during the evening of Friday, July 24th, in northwest Wisconsin. These thunderstorms drifted southeast into west central Wisconsin and become severe near Bloomer, and southeast toward Chippewa Falls and east of Eau Claire before midnight.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before the first event at Jul 24, 5:31 PM CST, 3 hours 49 minutes earlier.
Area forecast discussion, Jul 24, 5:31 PM CST, 3 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
631 PM CDT FRI JUL 24 2015
.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 327 PM CDT FRI JUL 24 2015
COLD FRONT NOW MOVING ACROSS WRN MN AT ABOUT A 20 MPH CLIP BUT HAS
BEEN ACCELERATING AS THE INFLUENCE OF A REMNANT OUTFLOW BOUNDARY
FROM THIS MORNINGS MCS CONTINUES TO DIMINISH. THOUGH WE HAVE SEEN
DEWPOINTS INCREASE INTO THE LOW 70S AHEAD OF THE BOUNDARY WITH
SBCAPES OF 2K-3K J/KG ON THE 19Z SPC MESOANALYSIS...STILL NOT
ANTICIPATING ANY ADDITIONAL TSRA DEVELOPMENT IN THE MPX CWA FOR A
COUPLE OF REASONS. 1) WE REMAIN IN A GENERAL ZONE OF SUBSIDENCE IN
THE WAKE OF THIS MORNINGS SYSTEM WITH ANY ADDITIONAL UPPER ENERGY
PASSING TO THE NORTH OF OUR AREA ACROSS THE LAKE SUPERIOR REGION. 2)
WINDS HAVE NOW VEERED CONSIDERABLY OUT AHEAD OF THE FRONT...GREATLY
REDUCING THE AMOUNT OF CONVERGENCE ALONG THE BOUNDARY. EXPECT THE
GREATEST THUNDERSTORM AND SEVERE THREAT TODAY TO BE UP ALONG LAKE
SUPERIOR FROM NRN WI INTO WRN UPPER MICHIGAN. STILL THE FRONT WILL
BE CROSSING INTO WI JUST PAST PEAK HEATING...SO LEFT A SMALL AREA OF
AN ISO TSRA MENTION IN WRN WI LATE THIS AFTERNOON.
TONIGHT...HIGH PRESSURE PUSHES IN FROM THE NRN HIGH PLAINS. AS A
RESULT...AIRMASS COMING IN WITH IT IS NOT REALLY MUCH COOLER THAN
WHAT WE HAVE NOW...WITH DEWPOINT ONLY FALLING BACK INTO THE LOW/MID
60S. NOT TOO CONCERNED ABOUT FOG TONIGHT EITHER THANKS TO
TEMPERATURES THAT HAVE WARMED INTO THE 80S. PROBABLY WILL NOT HAVE
ENOUGH DARKNESS /AND THEREFOR HOURS OF COOLING/ TO GET MUCH IN THE
WAY OF RADIATIONAL FOG GOING TONIGHT.
SATURDAY IS STILL LOOKING LIKE A BEAUTIFUL SUMMER DAY...WITH MAINLY
SUNNY SKIES AND HIGHS IN THE MID/UPPER 80S. FRONT THAT IS WORKING
THROUGH THE AREA NOW WILL STALL OUT DOWN AROUND I-80...WHICH WILL
KEEP ANY DIURNALLY DRIVEN ACTIVITY TO OUR SOUTH DURING THE DAYLIGHT
HOURS SATURDAY.
.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 327 PM CDT FRI JUL 24 2015
THE MAIN CONCERN FOR THE LONG TERM REVOLVES AROUND CONVECTIVE
PLACEMENT AND TIMING...WHICH WILL LIKELY REMAIN UNCERTAIN TO SOME
DEGREE FOR THE NEXT SEVERAL MODEL CYCLES. THE HIGHEST CONFIDENCE
IS ACTUALLY LATE TUESDAY AND TUESDAY NIGHT WITH A STRONG COLD
FRONT.
THUNDERSTORMS MAY BE ONGOING SATURDAY AFTERNOON ACROSS THE
DAKOTAS IN RESPONSE TO A MID LEVEL DISTURBANCE ROUNDING THE
BUILDING RIDGE TO THE SOUTH. THE NAM/GFS/CANADIAN ARE ALL IN
FAIRLY GOOD AGREEMENT WITH THIS FEATURE ALTHOUGH THERE IS SOME
CONVECTIVE FEEDBACK EVIDENT...PARTICULARLY ON THE NAM. UP UNTIL
TODAY/S 12Z RUN...THE ECMWF ALSO BROUGHT THIS FEATURE ACROSS WITH
A GOOD SHOT AT THUNDERSTORM ACTIVITY SATURDAY NIGHT AND SUNDAY.
HOWEVER...THE NEW RUN WEAKENS THIS MID LEVEL FEATURE AS IT HEADS
INTO MN...AND ALSO LEAVES THE MAIN WARM FRONT SOUTHWEST ACROSS THE
CENTRAL PLAINS AND MID MO VALLEY AS THE NAM/GFS/CANADIAN ALSO DO.
THIS RESULTS IN VERY LITTLE ACTIVITY ACROSS THE CWA AND INCREASES
UNCERTAINTY QUITE A BIT DURING THIS TIME FRAME. WAS THINKING OF
RAISING POPS INTO THE LIKELY RANGE FOR PORTIONS OF THE AREA...BUT
AFTER SEEING THE COMPLETELY DRY ECMWF AND KNOWING ITS BETTER TRACK
RECORD WITH THESE COMPLEXES THIS SUMMER...LEFT POPS IN THE CHC
RANGE...BASICALLY AS THE MIDNIGHT SHIFT HAD THEM. THE MORE LIKELY
SCENARIO SEEMS TO BE LEANING TO CONVECTIVE DEVELOPMENT ON THE
WARM FRONT TO THE SOUTHWEST ACROSS NE/IA/MO SATURDAY AND SATURDAY
NIGHT.
THE WARM FRONT TO THE SOUTH WASHES OUT SOME SUNDAY LEAVING ALMOST
NOTHING FOR STORMS TO FOCUS ON. IF THE MID LEVEL WAVE DOES
DIMINISH...SUNDAY WILL LIKELY REMAIN DRY.
A SHARP TROUGH WILL DIVE DOWN INTO THE PACIFIC NORTHWEST SUNDAY
NIGHT AND MONDAY...INDUCING CYCLOGENESIS OVER THE NORTHERN HIGH
PLAINS. THE UPPER RIDGE WILL ALSO BUILD OVER THE MISSISSIPPI
VALLEY INTO TUESDAY. THIS WILL FINALLY BRING A SURFACE WARM FRONT
NORTH MONDAY NIGHT/TUESDAY MORNING WITH A BETTER SHOT AT
THUNDERSTORMS BEFORE CAPPING AND HOT AIR ARRIVES LATE TUESDAY
MORNING AND AFTERNOON. THICKNESSES CLIMB INTO THE MID 580S DM AND
850 MB TEMPS RISE INTO THE MID 20S C. SLU CIPS ANALOG GUIDANCE
INDICATES A 50-70 PERCENT CHANCE FOR HIGHS ABOVE 90 AND A 30 TO 50
PERCENT CHANCE FOR HEAT INDICES EXCEEDING 105. SO IT LOOKS RATHER
WARM...BUT THE QUESTION IS HOW MORNING CONVECTION WILL IMPACT THE
WARM FRONT AND HOW QUICKLY STORMS WILL FIRE ON THE COLD FRONT
DURING THE AFTERNOON. DID RAISE TEMPS A FEW DEGREES...BUT NOT AS
MUCH AS WHAT MAY EVENTUALLY BE NEEDED.
THE CIPS ANALOG ALSO INDICATES GOOD POTENTIAL FOR SEVERE WEATHER
WITH THIS FRONT TUESDAY EVENING. HEIGHT FALLS SHOULD OVERSPREAD
THE WARM SECTOR LATE...AND THE FRONT SHOULD ERODE THE LOW LEVEL
CAPPING SOME. EXPECTING A BROKEN LINE OF THUNDERSTORMS
INITIALLY LATE AFTERNOON...FILLING IN SOME DURING THE EVENING
EAST OF I-35. ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE.
COOLER AND DRIER AIR WILL FOLLOW THE FRONT FOR THE MIDDLE OF THE
WEEK WITH ANOTHER FRONT DROPPING SOUTH ABOUT FRIDAY.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 632 PM CDT FRI JUL 24 2015
VFR CONDITIONS ARE LIKELY FOR THE NEXT SEVERAL HOURS AT ALL
TERMINALS. HOWEVER...A FEW STORMS HAVE DEVELOPED JUST EAST OF THE
FRONT IN EASTERN MN AND NORTHWEST WI EARLY THIS EVENING...AND AN
ISOLATED SHOWER OR STORM CANNOT BE RULED OUT THROUGH SUNSET IN OUR
WISCONSIN TERMINALS. THE COLD FRONT WILL MOVE SOUTHEAST OF OUR
AREA OVERNIGHT...RESULTING IN WESTERLY WINDS BECOMING
NORTHWESTERLY...AND THEN LIGHT AND VARIABLE BY THE EARLY MORNING
SATURDAY. A DECENT AMOUNT OF MOISTURE IS EXPECTED TO REMAIN AT THE
SURFACE BEHIND THE FRONT...AND WITH CLEAR SKIES AND LIGHT/VARIABLE
WINDS...PATCHY FOG CANNOT BE RULED OUT AT A FEW
LOCATIONS...ESPECIALLY EAU AND RNH. AFTER SUNRISE...VFR
CONDITIONS ARE EXPECTED AT ALL TERMINALS THROUGHOUT THE DAY
SATURDAY.
KMSP...VFR CONDITIONS ARE EXPECTED THROUGHOUT THE PERIOD. THE
COLD FRONT WILL MOVE THROUGH WITHIN THE NEXT HOUR...TURNING THE
WIND DIRECTION TO WEST-NORTHWESTERLY AND PRODUCING A FEW GUSTS
ABOVE 15 KTS. WINDS WILL SUBSIDE OVERNIGHT AND BECOME LIGHT AND
VARIABLE BY THE EARLY MORNING SATURDAY.
/OUTLOOK FOR KMSP/
SUN...MAINLY VFR. CHC MVFR/IFR IN SHRA/TSRA. WINDS SE 5-10 KTS.
MON...VFR. WINDS SE 5-10 KTS.
TUE...MAINLY VFR. CHC MVFR/IFR IN SHRA/TSRA. WINDS S 10-15 KTS.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&
SHORT TERM...MPG
LONG TERM...BORGHOFF
AVIATION...ADL
Hazardous weather outlook, Jul 24, 6:30 PM CST, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
730 PM CDT FRI JUL 24 2015
MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
251700-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
730 PM CDT FRI JUL 24 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.
.DAY ONE...TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
MORE THUNDERSTORMS ARE EXPECTED FROM SATURDAY NIGHT THROUGH
SUNDAY...AND AGAIN ON MONDAY NIGHT THROUGH TUESDAY NIGHT. THERE
APPEARS TO BE A SMALL THREAT FOR SEVERE WEATHER ON MONDAY NIGHT
AND TUESDAY...ALTHOUGH CERTAINTY ON TIMING AND LOCATION IS LOW.
.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 24, 3:51 PM CST, 5 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
451 PM CDT FRI JUL 24 2015
MNZ044-242215-
MILLE LACS-
451 PM CDT FRI JUL 24 2015
...A LINE OF THUNDERSTORMS WILL AFFECT MILLE LACS LAKE...
AT 448 PM CDT...A LINE OF THUNDERSTORMS WAS ALONG A LINE EXTENDING
FROM THE NORTHERN END OF MILLE LACS LAKE TO ABOUT 15 MILES
WEST OF VINELAND. IT WAS MOVING EAST-SOUTHEAST AT 30 MPH.
WINDS GUSTS AROUND 30 MPH ARE POSSIBLE WITH THESE STORMS...ALONG
WITH LIGHTNING STRIKES.
LOCATIONS IMPACTED INCLUDE... MILLE LACS LAKE...
ONAMIA...ISLE...WAHKON...VINELAND...AND BAYVIEW.
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING
CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER
INSIDE A BUILDING OR VEHICLE.
LAT...LON 4625 9343 4602 9343 4605 9381 4624 9381
4625 9374
TIME...MOT...LOC 2148Z 288DEG 26KT 4626 9366 4617 9394
TDKSpecial weather statement, Jul 24, 4:18 PM CST, 5 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
518 PM CDT FRI JUL 24 2015
MNZ044-045-242315-
KANABEC-MILLE LACS-
518 PM CDT FRI JUL 24 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN MILLE LACS AND
NORTHERN KANABEC COUNTIES...
AT 517 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MCGRATH TO NEAR HILLMAN...AND MOVING EAST-
SOUTHEAST AT 35 MPH.
WIND GUSTS AROUND 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS. LIGHTNING STRIKES WILL ALSO OCCUR.
LOCATIONS IMPACTED INCLUDE... LAKE MILLE LACS...
ONAMIA...ISLE...WAHKON...OPSTEAD...VINELAND...KNIFE LAKE...
WARMAN...AND BAYVIEW.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4615 9343 4615 9305 4599 9306 4598 9314
4598 9380 4617 9381 4625 9343
TIME...MOT...LOC 2217Z 286DEG 27KT 4620 9332 4604 9387
TDKLocal storm report, Jul 24, 5:48 PM CST, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
648 PM CDT FRI JUL 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM FUNNEL CLOUD 10 SSW ST JAMES 43.85N 94.70W
07/24/2015 WATONWAN MN LAW ENFORCEMENT
PUBLIC REPORT THAT FUNNEL MAY HAVE TOUCHED DOWN AROUND
ODIN.
&&
TDKLocal storm report, Jul 24, 7:06 PM CST, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
806 PM CDT FRI JUL 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TORNADO 8 SSW ST JAMES 43.88N 94.69W
07/24/2015 WATONWAN MN PUBLIC
PHOTO OF A BRIEF LANDSPOUT TORNADO RECEIVED VIA TWITTER.
RELAYED BY KEYC BROADCAST METEOROLOGIST.
&&
ADLSpecial weather statement, Jul 24, 7:44 PM CST, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
844 PM CDT FRI JUL 24 2015
WIZ015-016-027-250215-
RUSK-BARRON-CHIPPEWA-
844 PM CDT FRI JUL 24 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN RUSK...
NORTHWESTERN CHIPPEWA AND MUCH OF BARRON COUNTIES...
AT 842 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR SUMNER TO NEAR CLAYTON...AND MOVING SOUTHEAST AT
20 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS. SMALL HAIL
IS ALSO POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
RICE LAKE...BARRON...CHETEK...CAMERON...CORNELL...TURTLE LAKE...
ALMENA...NEW AUBURN...PRAIRIE FARM...DALLAS...RIDGELAND AND
WEYERHAEUSER.
VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4515 9116 4519 9167 4521 9167 4520 9188
4522 9214 4546 9215 4552 9151
TIME...MOT...LOC 0142Z 325DEG 19KT 4540 9159 4534 9211
TDKSpecial weather statement, Jul 24, 8:19 PM CST, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
919 PM CDT FRI JUL 24 2015
WIZ015-025-027-250315-
BARRON-CHIPPEWA-DUNN-
919 PM CDT FRI JUL 24 2015
...A LINE OF SHOWERS WITH GUSTY WINDS WILL AFFECT NORTHERN
CHIPPEWA...NORTHERN DUNN AND SOUTHERN BARRON COUNTIES THROUGH 1015
PM CDT...
AT 918 PM CDT...A LINE OF SHOWERS WAS ALONG A LINE EXTENDING FROM
NEAR CLEAR LAKE TO NEAR ISLAND LAKE...AND MOVING SOUTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH AND FUNNEL CLOUDS ARE POSSIBLE WITH THESE
SHOWERS.
LOCATIONS IMPACTED INCLUDE...
BLOOMER...CHETEK...CORNELL...BOYCEVILLE...CLAYTON...NEW AUBURN...
PRAIRIE FARM...DALLAS...WHEELER...RIDGELAND...ARLAND AND SAND CREEK.
THIS INCLUDES U.S. HIGHWAY 53 BETWEEN MILE MARKERS 105 AND 131.
THESE SHOWERS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.
LAT...LON 4502 9203 4520 9217 4534 9216 4535 9154
4529 9153 4529 9101 4521 9092 4504 9092
TIME...MOT...LOC 0218Z 295DEG 28KT 4527 9231 4529 9140
JPCThunderstorm Wind, Chippewa
- When
- July 24, 9:20 PM CST
- Where
- Chippewa County, 4.86 mi S of Eagleton
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 45.000, -91.390
Several trees and a fence were damaged north of Chippewa Falls, Wisconsin.
Thunderstorm Wind, Chippewa
- When
- July 24, 9:25 PM CST
- Where
- Chippewa County, 0.49 mi W of Chippewa Falls
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 44.930, -91.390
Trees and power lines were blown down in Chippewa Falls.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Marine Thunderstorm Winds in South Atlantic Coastal Waters, July 24, 20152 deaths · 3 events
- Flooding and Heavy Rain in Florida, July 24 to 29, 20151 death · $1.6 million · 5 events
- Marine Thunderstorm Winds in South Atlantic Coastal Waters, July 24, 20151 death · 4 events
- Excessive Heat in Arkansas, July 24, 20151 death · 1 event
- Hail and Damaging Winds in Nebraska, July 24, 2015$370,000 · 1.5 in hail · 14 events
- Flash Flood and Damaging Winds in Missouri, July 24 to 25, 2015$62,000 · 61 kt wind · 32 events
- Lightning Strike in Minnesota, July 24, 2015$250,000 · 1 event
- Hail and Damaging Winds in South Dakota, July 24, 2015$101,000 · 1.5 in hail · 8 events
- Damaging Winds and Heavy Rain in Minnesota, July 24, 2015$100,000 · 56 kt wind · 4 events
- Tornado in Minnesota, July 24, 2015$100,000 · EF0 · 1 event
- Flash Flooding and Hail in Kansas, July 24 to 25, 2015$70,000 · 1 in hail · 5 events
- Lightning Strike in Wisconsin, July 24, 2015$60,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 581042, 581043.